Advertisement

Ukrainian Mathematical Journal

, Volume 65, Issue 10, pp 1577–1584 | Cite as

Estimates for Growth of Derivatives of Analytic Functions Along the Radius

  • O. M. Piddubnyi
Article
  • 50 Downloads

We study the radial boundary behavior of functions analytic in a unit disk of the complex plane.

Keywords

Continuous Function Real Number Analytic Function Complex Plane Minimal Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Hardy and J. E. Littlewood, “Some properties of fractional integrals. II,” Math. Z., 34, 403–439 (1931).CrossRefMathSciNetGoogle Scholar
  2. 2.
    F. D. Lesley, “Differentiability of minimal surfaces at the boundary,” Pacif. J. Math., 37, No, 1, 123–139 (1971).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    S. Warschawski, “Boundary derivatives of minimal surfaces,” Arch. Ration. Mech. Anal., 38, 241–256 (1970).CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • O. M. Piddubnyi
    • 1
  1. 1.Lesya Ukrainka East-European National UniversityLuts’kUkraine

Personalised recommendations